dblp.uni-trier.dewww.uni-trier.de

Jin Ho Kwak Vis

List of publications from the DBLP Bibliography Server - FAQ
Coauthor Index - Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

*2008
47EEJin Ho Kwak, Young Soo Kwon: Classification of reflexible regular embeddings and self-Petrie dual regular embeddings of complete bipartite graphs. Discrete Mathematics 308(11): 2156-2166 (2008)
46EEVladimir P. Korzhik, Jin Ho Kwak: Nonorientable triangular embeddings of complete graphs with arbitrarily large looseness. Discrete Mathematics 308(15): 3208-3212 (2008)
45EEVladimir P. Korzhik, Jin Ho Kwak: A new approach to constructing exponentially many nonisomorphic nonorientable triangular embeddings of complete graphs. Discrete Mathematics 308(7): 1072-1079 (2008)
44EEYan-Quan Feng, Jin Ho Kwak, Ming Yao Xu, Jin-Xin Zhou: Tetravalent half-arc-transitive graphs of order p4. Eur. J. Comb. 29(3): 555-567 (2008)
43EEJin Ho Kwak, Ju-Mok Oh: A classification of regular t-balanced Cayley maps on dicyclic groups. Eur. J. Comb. 29(5): 1151-1159 (2008)
42EERongquan Feng, Lei Hu, Jin Ho Kwak: Authentication codes and bipartite graphs. Eur. J. Comb. 29(6): 1473-1482 (2008)
41EEJin Ho Kwak, Young Soo Kwon, Ju-Mok Oh: Infinitely many one-regular Cayley graphs on dihedral groups of any prescribed valency. J. Comb. Theory, Ser. B 98(3): 585-598 (2008)
2007
40EEShao-Fei Du, Jin Ho Kwak, Roman Nedela: Classification of regular embeddings of hypercubes of odd dimension. Discrete Mathematics 307(1): 119-124 (2007)
39EEJin Ho Kwak, Yong Sung Park, Iwao Sato: Weighted complexities of graph products and bundles. Eur. J. Comb. 28(1): 228-245 (2007)
38EEShao-Fei Du, Gareth A. Jones, Jin Ho Kwak, Roman Nedela, Martin Skoviera: Regular embeddings of Kn, n where n is a power of 2. I: Metacyclic case. Eur. J. Comb. 28(6): 1595-1609 (2007)
37EEYan-Quan Feng, Jin Ho Kwak: Cubic symmetric graphs of order a small number times a prime or a prime square. J. Comb. Theory, Ser. B 97(4): 627-646 (2007)
36EERongquan Feng, Jin Ho Kwak, Young Soo Kwon: Erratum: Enumerating Typical Circulant Covering Projections onto a Circulant Graph. SIAM J. Discrete Math. 21(2): 548-550 (2007)
2006
35EEJin Ho Kwak, Ju-Mok Oh: Constructing one-regular graphs of valency 4k with non-cyclic vertex stabilizer. Discrete Mathematics 306(4): 464-468 (2006)
34EEJin Ho Kwak, Young Soo Kwon, Rongquan Feng: A classification of regular t-balanced Cayley maps on dihedral groups. Eur. J. Comb. 27(3): 382-393 (2006)
33EEYan-Quan Feng, Jin Ho Kwak, Ming Yao Xu: Cubic s-regular graphs of order 2p3. Journal of Graph Theory 52(4): 341-352 (2006)
2005
32EEJin Ho Kwak, Gyula O. H. Katona, Dan Archdeacon: Preface. Discrete Mathematics 303(1-3): 1 (2005)
31EEYan Wang, Jin Ho Kwak: Frobenius maps. Discrete Mathematics 303(1-3): 117-130 (2005)
30EEIan P. Goulden, Jin Ho Kwak, Jaeun Lee: Enumerating branched orientable surface coverings over a non-orientable surface. Discrete Mathematics 303(1-3): 42-55 (2005)
29EEShao-Fei Du, Jin Ho Kwak, Roman Nedela: Regular embeddings of complete multipartite graphs. Eur. J. Comb. 26(3-4): 505-519 (2005)
28EEJin Ho Kwak, Jaeun Lee, Moo Young Sohn: Bartholdi zeta functions of graph bundles having regular fibers. Eur. J. Comb. 26(5): 593-605 (2005)
27EEYan-Quan Feng, Jin Ho Kwak, Kaishun Wang: Classifying cubic symmetric graphs of order 8p or 8p2. Eur. J. Comb. 26(7): 1033-1052 (2005)
26EERongquan Feng, Jin Ho Kwak: Circulant Double Coverings of a Circulant Graph of Valency Four. Graphs and Combinatorics 21(4): 385-400 (2005)
25EEShao-Fei Du, Jin Ho Kwak, Ming Yao Xu: 2-Arc-transitive regular covers of complete graphs having the covering transformation group Z3p. J. Comb. Theory, Ser. B 93(1): 73-93 (2005)
24EEJin Ho Kwak, Young Soo Kwon: Regular orientable embeddings of complete bipartite graphs. Journal of Graph Theory 50(2): 105-122 (2005)
23EERongquan Feng, Jin Ho Kwak, Young Soo Kwon: Enumerating Typical Circulant Covering Projections Onto a Circulant Graph. SIAM J. Discrete Math. 19(1): 196-207 (2005)
22EEJin Ho Kwak, Alexander Mednykh, Valery A. Liskovets: Enumeration of Branched Coverings of Nonorientable Surfaces With Cyclic Branch Points. SIAM J. Discrete Math. 19(2): 388-398 (2005)
2004
21EEJin Ho Kwak, Jaeun Lee, Young-hee Shin: Balanced regular coverings of a signed graph and regular branched orientable surface coverings over a non-orientable surface. Discrete Mathematics 275(1-3): 177-193 (2004)
20EERongquan Feng, Jin Ho Kwak: Typical circulant double coverings of a circulant graph. Discrete Mathematics 277(1-3): 73-85 (2004)
19EEJin Ho Kwak, Alexander Mednykh: Enumerating branched coverings over surfaces with boundaries. Eur. J. Comb. 25(1): 23-34 (2004)
18EEIan P. Goulden, Jin Ho Kwak, Jaeun Lee: Distributions of regular branched surface coverings. Eur. J. Comb. 25(3): 437-455 (2004)
17EEJin Ho Kwak, Ju-Mok Oh: Infinitely many finite one-regular graphs of any even valency. J. Comb. Theory, Ser. B 90(1): 185-191 (2004)
16EEYan-Quan Feng, Jin Ho Kwak: s-Regular cubic graphs as coverings of the complete bipartite graph K3, 3. Journal of Graph Theory 45(2): 101-112 (2004)
2003
15EEYan-Quan Feng, Jin Ho Kwak: An infinite family of cubic one-regular graphs with unsolvable automorphism groups. Discrete Mathematics 269(1-3): 281-286 (2003)
2002
14 Yubao Guo, Jin Ho Kwak: The cycle structure of regular multipartite tournaments. Discrete Applied Mathematics 120(1-3): 109-116 (2002)
13EEJin Ho Kwak, Sang Ho Shim: Total embedding distributions for bouquets of circles. Discrete Mathematics 248(1-3): 93-108 (2002)
12EEYan-Quan Feng, Jin Ho Kwak: Constructing an Infinite Family of Cubic 1-Regular Graphs. Eur. J. Comb. 23(5): 559-565 (2002)
2000
11 Jin Ho Kwak, Sungpyo Hong, Jaeun Lee, Moo Young Sohn: Isoperimetric numbers and bisection widths of double coverings of a complete graph. Ars Comb. 57: (2000)
10EEDan Archdeacon, Jin Ho Kwak, Jaeun Lee, Moo Young Sohn: Bipartite covering graphs. Discrete Mathematics 214(1-3): 51-63 (2000)
1999
9EEYubao Guo, Jin Ho Kwak: The cycle structure of regular multipartite tournaments. Electronic Notes in Discrete Mathematics 3: 65-68 (1999)
1998
8 Jin Ho Kwak, Jaeun Lee: Isomorphism classes of bipartite cycle permutation graphs. Ars Comb. 50: (1998)
7EEJin Ho Kwak, Jaeun Lee: Distribution of branched centDp-coverings of surfaces. Discrete Mathematics 183(1-3): 193-212 (1998)
6EERongquan Feng, Jin Ho Kwak, Juyoung Kim, Jaeun Lee: Isomorphism Classes of Concrete Graph Coverings. SIAM J. Discrete Math. 11(2): 265-272 (1998)
5EEJin Ho Kwak, Jang-Ho Chun, Jaeun Lee: Enumeration of Regular Graph Coverings Having Finite Abelian Covering Transformation Groups. SIAM J. Discrete Math. 11(2): 273-285 (1998)
1996
4EESungpyo Hong, Jin Ho Kwak, Jaeun Lee: Regular graph coverings whose covering transformation groups have the isomorphism extension property. Discrete Mathematics 148(1-3): 85-105 (1996)
3EEJin Ho Kwak, Se-Goo Kim, Jaeun Lee: Distributions of regular branched prime-fold coverings of surfaces. Discrete Mathematics 156(1-3): 141-170 (1996)
1994
2EEJin Ho Kwak, Jaeun Lee: Enumeration of graph embeddings. Discrete Mathematics 135(1-3): 129-151 (1994)
1992
1EEJin Ho Kwak, Jaeun Lee: Isomorphism classes of cycle permutation graphs. Discrete Mathematics 105(1-3): 131-142 (1992)

Coauthor Index

1Dan Archdeacon [10] [32]
2Jang-Ho Chun [5]
3Shao-Fei Du [25] [29] [38] [40]
4Rongquan Feng [6] [20] [23] [26] [34] [36] [42]
5Yan-Quan Feng [12] [15] [16] [27] [33] [37] [44]
6Ian P. Goulden (I. P. Goulden) [18] [30]
7Yubao Guo [9] [14]
8Sungpyo Hong [4] [11]
9Lei Hu [42]
10Gareth A. Jones [38]
11Gyula O. H. Katona [32]
12Juyoung Kim [6]
13Se-Goo Kim [3]
14Vladimir P. Korzhik [45] [46]
15Young Soo Kwon [23] [24] [34] [36] [41] [47]
16Jaeun Lee [1] [2] [3] [4] [5] [6] [7] [8] [10] [11] [18] [21] [28] [30]
17Valery A. Liskovets [22]
18Alexander Mednykh [19] [22]
19Roman Nedela [29] [38] [40]
20Ju-Mok Oh [17] [35] [41] [43]
21Yong Sung Park [39]
22Iwao Sato [39]
23Sang Ho Shim [13]
24Young-hee Shin [21]
25Martin Skoviera [38]
26Moo Young Sohn [10] [11] [28]
27Kaishun Wang [27]
28Yan Wang [31]
29Ming Yao Xu [25] [33] [44]
30Jin-Xin Zhou [44]

Colors in the list of coauthors

Copyright © Tue Nov 3 08:52:44 2009 by Michael Ley (ley@uni-trier.de)